2019
Том 71
№ 11

All Issues

Grigorenko V. K.

Articles: 6
Article (Ukrainian)

Construction of solutions of a system of linear differential equations with an irregular singular point

Grigorenko V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 753—759

Article (Ukrainian)

An inhomogeneous system of linear differential equations with irregular singular point

Grigorenko V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 6. - pp. 737–745

Article (Ukrainian)

Integration of systems of linear differential equations containing a fractional parameter

Grigorenko V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 217–222

Article (Ukrainian)

Asymptotic representation of the solutions of linear differential equations when the characteristic equation has multiple roots

Grigorenko V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 2. - pp. 249–254

Article (Ukrainian)

Asymptotic representation of solutions of system of linear differential equations with slowly varying coefficients

Grigorenko V. K., ShkiI N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 4. - pp. 502—513

Article (Ukrainian)

Asymptotical solution of a system of linear differential equations with partial derivatives in the case of multiple elementary divisors

Grigorenko V. K., ShkiI N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 2. - pp. 203—216